Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ALLI help plz

Does anyone know if this works for weight loss and what are the side effects?

 
Anonymous

Asked by Anonymous at 1:11 PM on Feb. 20, 2011 in Diet & Fitness

This question is closed.
Answers (6)
  • You have "oily discharge" with it. But also it was linked to causing severe liver damage in several cases last May: http://www.dietsinreview.com/diet_column/05/warning-alli-linked-to-liver-damage/

    You are better off changing your eating habits, exercising and taking the money Alli *would* cost you and putting it into an envelope to buy your "skinny clothes" when you take the weight off without Alli or other pill!
    Mom2Jack04

    Answer by Mom2Jack04 at 1:45 PM on Feb. 21, 2011

  • It works, but after reading the side effects I decided not to go with it. It can cause you to poop yourself.
    Anonymous

    Answer by Anonymous at 1:13 PM on Feb. 20, 2011

  • its the only one fda approved keep in mind it affects each person differntly.
    Destins_Mommy

    Answer by Destins_Mommy at 2:38 PM on Feb. 20, 2011

  • It does work well if you follow a diet and add in some exercise. You dont really poop yourself. What happens is when you eat too much fat, like more than your body needs, you, get rid of it by pooping, but it does not look like poop, it looks like orange grease, but it is actually fat. You cant poot of do anything that would strain you if u kno what i mean if you eat more fat than you are supposed to, but if you follow a diet with just the right amount of fat, it works and you wont "grease" yourself.
    arkelly2188

    Answer by arkelly2188 at 3:25 PM on Feb. 20, 2011

  • sadick

    Anonymous

    Comment by Anonymous (original poster) at 1:15 PM on Feb. 20, 2011

  • It clogged me up so bad it took a month for me to get my digestive tract back in smooth working order. I threw it away and wouldn't take it again on a bet. btw I gained 4 lbs on it but figure it's bc it clogged me up
    admckenzie

    Answer by admckenzie at 1:18 PM on Feb. 20, 2011